# SDR UALA2008111303713

- Difficulty date: July 3, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 28,287 hours, 6,300 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011201
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HIGH GAIN AND SAT SYS STATUS MESSAGE.  FOUND LEFT AIMS IOM 3 INOP.  REPLACED IOM 3.  MESSAGES CLEARED AND VERIFIED OPS SOFTWARE INSTALLED.
